# SDR SWAA2025123038608

- Difficulty date: November 21, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT BS 1016 LBL 3 WL 208.   REMOVED, FABRICATED, AND REPLACED THE STRAP AT BS 1016, LBL 3, WL 208 IAW SRM 51-40-05-0G-0, SRM 51-40-02-0G-0, PL 147A5620, REV C, AND DWG 147A5600 REV C.
